MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL, INC. SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number SARP-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Coagulation Disorder (1779); Renal Failure (2041); Convulsion/Seizure (4406)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 30mm sjm sã©guin semi-rigid annuloplasty ring was implanted.During the implant procedure, coagulopathy was noted during procedure and patient was administrated medications.Post procedure, fibrinogenemia, acidosis was terminated with sodium bicarbonate and seizure were reported.The cause of the seizure is unknown but the patient was given propofol.On (b)(6) 2021, the patient was experiencing post operative delirium and was given haloperidol.On (b)(6) 2021, anuria renal failure was noted and was given iv medications.The patient was reported to be in stable condition.The patient is expected to be discharged on (b)(6) 2021.((b)(4)).
 
Additional Manufacturer Narrative
An event of fibrinogenemia, acidosis, seizure, post-operative delirium and renal failure was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key12696773
Report Number3007113487-2021-00073
Device Sequence Number4446365
Product Code KRH
UDI-Device Identifier05414734007511
UDI-Public05414734007511
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberSARP-30
Device Catalogue NumberSARP-30
Device Lot Number8049611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown